Alert archive / Kentucky / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 13, NWS Louisville, KY

February 28, 20246 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Feb 28, 2024, 6:07 AM EST for 6 counties in Kentucky. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2024, 6:07 AM EST (11:07 UTC)
Expired
Feb 28, 2024, 6:30 AM EST
In force
23 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bourbon County, KY, Clark County, KY, Fayette County, KY, Nicholas County, KY, Scott County, KY, Woodford County, KY

The radar

The Jackson,KY radar (KJKL), 99 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 6:14 AM ESTTSTM WND DMG1 Ne Lexington, KYUtility pole down across N Broadway.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 27, 10:29 PM ESTTornado WatchSPC10 hr
Feb 28, 3:56 AM ESTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2024-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2024-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

344 
WUUS53 KLMK 281107
SVRLMK
KYC017-049-067-181-209-239-281130-
/O.NEW.KLMK.SV.W.0013.240228T1107Z-240228T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
607 AM EST Wed Feb 28 2024

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Woodford County in central Kentucky...
  Southeastern Scott County in central Kentucky...
  Northwestern Clark County in central Kentucky...
  Bourbon County in central Kentucky...
  Southwestern Nicholas County in central Kentucky...
  Northern Fayette County in central Kentucky...

* Until 630 AM EST.

* At 607 AM EST, a severe thunderstorm was located near Highlands,
  moving east at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lexington, Georgetown, Paris, Carlisle, Meadowthorpe, Thoroughbred
  Acres, Cardinal Hill, Northland, Highlands, and Bryan Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 800 AM EST for central
Kentucky. A Tornado Watch also remains in effect until 900 AM EST for
central Kentucky.

&&

LAT...LON 3818 8399 3812 8408 3807 8405 3803 8468
      3815 8470 3835 8405 3823 8393
TIME...MOT...LOC 1107Z 258DEG 54KT 3812 8457 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ALL
1 follow-up statement
701 
WWUS53 KLMK 281128 RRA
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
628 AM EST Wed Feb 28 2024

KYC017-049-067-181-209-239-281138-
/O.EXP.KLMK.SV.W.0013.000000T0000Z-240228T1130Z/
Woodford KY-Scott KY-Clark KY-Bourbon KY-Nicholas KY-Fayette KY-
628 AM EST Wed Feb 28 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOODFORD...
SOUTHEASTERN SCOTT...NORTHWESTERN CLARK...BOURBON...SOUTHWESTERN
NICHOLAS AND NORTHERN FAYETTE COUNTIES WILL EXPIRE AT 630 AM EST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail and gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 AM EST for central
Kentucky. A Tornado Watch also remains in effect until 900 AM EST for
central Kentucky.

LAT...LON 3818 8399 3812 8408 3807 8405 3803 8468
      3815 8470 3835 8405 3823 8393
TIME...MOT...LOC 1128Z 258DEG 54KT 3818 8422 

$$

ALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 5:05 AM EST, 1 hour 2 minutes earlier. Its key messages:

  • * Scattered strong to severe storms still expected through the morning hours. The main threats with severe storms will be straight line damaging wind gusts and isolated tornadoes. * A Wind Advisory is in effect through mid-afternoon with gusts near 40mph at times outside of thunderstorms.
Area forecast discussion, Feb 28, 5:05 AM EST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
505 AM EST Wed Feb 28 2024

.KEY MESSAGES...

* Scattered strong to severe storms still expected through the
  morning hours. The main threats with severe storms will be
  straight line damaging wind gusts and isolated tornadoes.

* A Wind Advisory is in effect through mid-afternoon with gusts
  near 40mph at times outside of thunderstorms.

&&

.MESOSCALE...
Issued at 504 AM EST Wed Feb 28 2024

Scattered strong to severe storms have developed across the region
this morning ahead of a cold front. Most of these storms have had a
hail or wind threat up to this point. While low level shear has been
very supportive of tornado potential, 'inverted-v' type soundings
via AMDAR and some high-res models have indicated LCLs are on the
higher side for your typical High Shear Low CAPE (HSLC) setup.
Storms have also had a tendency to go outflow dominant fairly
quickly despite having healthy mid-level mesocyclones.

Activity through the remainder of the morning will steadily drift
eastward. Despite decreasing instability with eastward extent, still
expecting scattered instances of hail/wind damage in the strongest
storms. An isolated tornado can't be ruled out as well.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 119 AM EST Wed Feb 28 2024

While the first part of the overnight hours have been relatively
quiet across our CWA, we're still expecting storm activity to ramp
up in coverage early this morning as a strong cold front approaches
from the northwest and capping around 800mb erodes. Shear and
instability profiles continue to support a severe weather threat,
with damaging winds being the main concern with convection. Forecast
hodographs also exhibit strong low level shear and clockwise curving
in the lowest 0.5-1km to support high values of storm relative
helicity and favorable streamwise vorticity for tornadogenesis. As
such, isolated tornadoes continue to be a concern as well,
particularly in bowing segments/mesovortices. Activity is expected
to slide southeastward through the morning, eventually pushing out
of the region shortly after dawn.

Temperatures will rapidly plummet behind the cold front this
morning, dropping from 60s into 40s and 30s in a matter of hours.
Gusty winds out of the northwest could approach 35-40mph at times,
making it feel even chillier.

Skies should gradually clear out from west to east late this evening
into the overnight hours. Winds will also begin to slacken as high
pressure builds in from the west. This should help temps fall quite
a bit, with morning lows tomorrow in the low to mid 20s for many
locations.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 231 AM EST Wed Feb 28 2024

Cold and clear conditions are expected across central KY and
southern IN at the beginning of the extended forecast period
Thursday morning as high pressure will be centered over the region.
With high pressure in control for the day on Thursday, mostly sunny
skies are expected. Temperatures will remain slightly below
seasonable levels as warm return flow will remain well west of the
Mississippi Valley Thursday afternoon.

Thursday night into Friday, an open mid-level shortwave will transit
SW-NE from the southern Plains into the Ohio Valley. Southerly low-
mid level flow ahead of the wave will help to draw enough moisture
into the region for light precipitation to develop by Friday
morning. While temperatures may initially be cold enough around
precip onset for wintry p-types, warm advection will quickly
overwhelm the cold air near the sfc, and the bulk of the
precipitation should fall as rain on Friday. Total precipitation
amounts will range from a trace-0.1" along and north of the OH River
to 0.2-0.4" across south central KY according to NBM 25th-75th
percentile ranges. Clearing will occur from west to east Friday
night, while showers may linger along and east of I-75 until around
sunrise Saturday.

The upcoming weekend should feature predominantly dry weather with
temperatures steadily warming Saturday into Sunday as thicknesses
increase across the OH/TN valleys. The synoptic pattern over the
weekend will feature broad troughing ejecting eastward from the west
coast of North America toward the northern Rockies while southeast
ridging remains entrenched. In the wake of Friday's system, ensemble
mean PW values do not decrease by much as relatively weak flow will
have a difficult time advecting low-level moisture east of the
Appalachians. As a result, there will likely be lingering cloud
cover through the day on Saturday, and possibly into Sunday. A
scattered shower cannot be ruled out Sunday afternoon; however,
ridging and dry air aloft would likely cap most precipitation, so
we'll carry a dry forecast for now.

As we head into early next week, most ensemble guidance continues to
take a leading shortwave within the large-scale troughing over the
western CONUS from the northern U.S. Rockies toward Hudson Bay, with
Euro ensembles being somewhat farther north and west than GEFS
ensembles. An attendant sfc low and cold front will have a difficult
time progressing eastward through the MS/OH Valleys next Monday and
Tuesday as the best forcing from the upper trough will eject into
central Canada. Nevertheless, there should be enough moisture and
lift to support showers and possibly a few thunderstorms next Monday
and Tuesday. CSU ML Probabilities, CIPS Severe Analogs, and the
overall setup continue to suggest that severe weather is not likely
early next week, mainly due to the fact that the strongest flow
aloft (and by extension, the best shear) will remain north of the OH
Valley. Temperatures should remain above normal into early next
week, cooling slightly as the dilapidated cold front passes through
the region.|

&&

.AVIATION /06Z TAFS THROUGH 12Z THURSDAY/...
Issued at 1225 AM EST Wed Feb 28 2024

Impacts/Confidence:
- High confidence in non-thunderstorm gusty winds of 30-40 mph
through this afternoon
- Moderate to high confidence in line of strong to severe storms
late tonight into sunrise
- Medium to high confidence in MVFR/IFR ceilings this morning

Discussion...VFR conditions will continue for a few more hours
before strong to severe storms, associated with a cold front, move
through the area later tonight and this morning. As mentioned in the
previous forecast issuance, performed minor tweaks to the timing to
account for current trends and latest model guidance. Still
expecting strong to severe storms to sweep the area between roughly
8-15Z, depending on how far east or south the terminal is. Expect a
few hours of IFR/LIFR visibilities/ceilings and 40+kts wind gusts
with strongest storms during the aforementioned time frame.
Otherwise, non-thunderstorm wind gusts will oscillate between 30-40
kts tonight and again after 15Z until around 21Z. Last but not
least, ceilings will continue in the IFR/MVFR range during the
morning in the post-frontal regime with conditions slowly clearing
in the afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory until 4 PM EST /3 PM CST/ this afternoon for
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.
IN...Wind Advisory until 4 PM EST /3 PM CST/ this afternoon for
     INZ076>079-083-084-089>092.

&&

MESOSCALE...DM
SHORT TERM...DM
LONG TERM...CSG
AVIATION...ALL
Hazardous weather outlook, Feb 28, 4:06 AM EST, 2 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Louisville KY
406 AM EST Wed Feb 28 2024

KYZ026>028-045>049-053>057-061>067-070>078-081-082-290915-
Ohio-Grayson-Hardin-Nelson-Washington KY-Mercer-Jessamine-Clark KY-
Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
406 AM EST Wed Feb 28 2024 /306 AM CST Wed Feb 28 2024/

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS
AFTERNOON...
...TORNADO WATCH 28 IN EFFECT UNTIL 9 AM EST /8 AM CST/ THIS
MORNING...

This Hazardous Weather Outlook is for east central Kentucky, north
central Kentucky, northwest Kentucky and south central Kentucky.

.DAY ONE...Today and tonight.

Scattered strong to severe storms are likely this morning across the
region. Damaging wind gusts and isolated tornadoes are the main
threats in storms.

Winds outside of thunderstorms will gust near 40 mph at times today.
A wind advisory is in effect through the afternoon hours.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to pass along reports of severe weather.

GENERAL STORM MOTION OF THE DAY:

Storms will move from west southwest to east northeast around 60 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>025-029>043-290915-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Bullitt-
Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott KY-Harrison KY-
Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-
406 AM EST Wed Feb 28 2024 /306 AM CST Wed Feb 28 2024/

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS
AFTERNOON...
...TORNADO WATCH 27 IN EFFECT UNTIL 6 AM EST /5 AM CST/ EARLY THIS
MORNING...

This Hazardous Weather Outlook is for Indiana, south central
Indiana, east central Kentucky, north central Kentucky and
northwest Kentucky.

.DAY ONE...Today and tonight.

Scattered strong to severe storms are likely this morning across the
region. Damaging wind gusts and isolated tornadoes are the main
threats in storms.

Winds outside of thunderstorms will gust near 40 mph at times today.
A wind advisory is in effect through the afternoon hours.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to pass along reports of severe weather.

GENERAL STORM MOTION OF THE DAY:

Storms will move from west southwest to east northeast around 60 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

CSG

In the hours before

Local storm report, Feb 28, 5:45 AM EST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
545 AM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     Tstm Wnd Gst     4 N Lexington           38.10N 84.50W
02/28/2024  M53 MPH          Fayette            KY   Mesonet

&&

MK
Local storm report, Feb 28, 5:50 AM EST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
550 AM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     Hail             Rineyville              37.75N 85.97W
02/28/2024  E1.75 inch       Hardin             KY   Public

&&

MK
Local storm report, Feb 28, 5:53 AM EST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
553 AM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 AM     Hail             3 S Flaherty            37.79N 86.06W
02/28/2024  E1.00 inch       Hardin             KY   Public

            Report from mPING: Quarter (1.00 in.).

&&

MK
Local storm report, Feb 28, 5:55 AM EST, 12 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
555 AM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 AM     Hail             2 SE Vine Grove         37.80N 85.95W
02/28/2024  E1.00 inch       Hardin             KY   Public

            Report from mPING: Quarter (1.00 in.).

&&

MK
Special weather statement, Feb 28, 5:57 AM EST, 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
557 AM EST Wed Feb 28 2024

KYZ027>029-038-045-053-063-281130-
Hart KY-Grayson KY-Bullitt KY-Spencer KY-Nelson KY-Larue KY-
Hardin KY-
557 AM EST Wed Feb 28 2024

...STRONG THUNDERSTORMS WILL IMPACT SPENCER...NELSON...WESTERN
LARUE...NORTHWESTERN HART...EASTERN GRAYSON...CENTRAL BULLITT AND
HARDIN COUNTIES THROUGH 630 AM EST/530 AM CST/...

At 557 AM EST/457 AM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles southeast of Fern
Creek to 12 miles southwest of Leitchfield. Movement was east at 50
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Elizabethtown, Bardstown, Shepherdsville, Leitchfield, Hodgenville,
Taylorsville, Radcliff, Mount Washington, Lebanon Junction, and
Clarkson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 AM EST/700 AM CST/ for
central Kentucky. A Tornado Watch also remains in effect until 900 AM
EST/800 AM CST/ for south central and central Kentucky.

&&

LAT...LON 3808 8553 3810 8549 3808 8520 3804 8511
      3734 8598 3737 8652
TIME...MOT...LOC 1057Z 261DEG 45KT 3806 8551 3737 8647

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DM
Local storm report, Feb 28, 5:58 AM EST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
558 AM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 AM     Hail             Lawrenceburg            38.04N 84.90W
02/28/2024  E1.00 inch       Anderson           KY   Public

&&

MK

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 2:53 AM ESTSpecial Weather StatementLMKHancock37 min
Feb 28, 3:06 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio39 min
Feb 28, 3:28 AM ESTSpecial Weather StatementLMKOhio32 min
Feb 28, 3:36 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio24 min
Feb 28, 3:40 AM ESTSpecial Weather StatementLMKNelson35 min
Feb 28, 3:55 AM ESTSevere Thunderstorm Warning Considerable damage threatLMKBreckinridge, Hardin, Meade35 min
Feb 28, 3:56 AM ESTSpecial Weather StatementLMKBullitt34 min
Feb 28, 4:13 AM ESTSpecial Weather StatementLMKBullitt32 min
Feb 28, 4:28 AM ESTSpecial Weather StatementLMKShelby, Spencer32 min
Feb 28, 4:29 AM ESTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson, Spencer, Washington31 min
Feb 28, 4:48 AM ESTSpecial Weather StatementLMKFranklin27 min
Feb 28, 4:57 AM ESTSpecial Weather StatementLMKAnderson, Jessamine, Mercer, Woodford33 min
Feb 28, 5:01 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio29 min
Feb 28, 5:05 AM ESTSpecial Weather StatementLMKAnderson, Scott25 min
Feb 28, 5:13 AM ESTSpecial Weather StatementLMKBullitt, Jefferson, Meade32 min
Feb 28, 5:13 AM ESTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott, Woodford32 min
Feb 28, 5:27 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Meade33 min
Feb 28, 5:30 AM ESTSevere Thunderstorm Warning Considerable damage threatLMKBourbon, Clark, Fayette, Nicholas30 min
Feb 28, 5:32 AM ESTSpecial Weather StatementLMKAnderson, Woodford28 min
Feb 28, 5:41 AM ESTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Scott, Shelby and 2 more34 min
Feb 28, 5:51 AM ESTAreal Flood AdvisoryLMKBreckinridge, Hancock, Hardin, Meade, Ohio3 hr
Feb 28, 5:57 AM ESTSpecial Weather StatementLMKGrayson, Hardin, Nelson, Spencer33 min
Feb 28, 6:15 AM ESTSevere Thunderstorm WarningLMKAnderson, Franklin, Larue, Nelson, Shelby, Spencer and 2 more30 min
Feb 28, 6:17 AM ESTSevere Thunderstorm WarningLMKEdmonson, Grayson, Green, Hardin, Hart, Larue and 3 more28 min
Feb 28, 6:22 AM ESTAreal Flood AdvisoryLMKBourbon, Fayette3 hr
Feb 28, 6:25 AM ESTAreal Flood AdvisoryLMKBullitt, Hardin, Meade, Nelson, Shelby, Spencer3 hr
Feb 28, 6:38 AM ESTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Bourbon, Boyle, Fayette, Garrard, Jessamine and 4 more52 min
Feb 28, 6:45 AM ESTSevere Thunderstorm WarningLMKBoyle, Edmonson, Green, Hart, Larue, Marion and 3 more30 min
Feb 28, 6:53 AM ESTFlash Flood WarningLMKBourbon3 hr
Feb 28, 6:59 AM ESTSpecial Weather StatementLMKLogan31 min
Feb 28, 7:09 AM ESTSevere Thunderstorm WarningLMKBourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 4 more36 min
Feb 28, 7:11 AM ESTSpecial Weather StatementLMKBoyle, Casey, Green, Hart, Lincoln, Marion and 1 more49 min
Feb 28, 7:26 AM ESTSpecial Weather StatementLMKAllen, Barren, Metcalfe, Simpson34 min
Feb 28, 7:42 AM ESTSevere Thunderstorm WarningLMKBoyle, Clark, Garrard, Lincoln, Madison33 min
Feb 28, 7:55 AM ESTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell35 min
Feb 28, 8:00 AM ESTSevere Thunderstorm WarningLMKCasey, Lincoln30 min
Feb 28, 9:55 AM ESTRiver Flood WarningLMKBourbon19 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.